# SDR SWAA2022120678524

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,042 hours, 9,134 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Stuck
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HAD A LE FLAPS TRANSIT LIGHT ILLUMINATED ON FINAL AT 200 FEET WITH WITH FLAPS IN 30 POSITION. ON G0 AROUND THE LE FLAPS TRANSIT LIGHT EXTINGUISH WITH GO AROUND PROCEDURE AND SELECTIING FLAP HANDLE TO POSITION 15 AND GEAR GEAR UP. CALLED FOR FLAPS 5 AND HEARD GEAR WARNING HORN. SAW FLAP GAUGE WITH FLAPS STUCK AT POSITION 30AND HANDLE AT POSITION 5. WORKED QR4 LANDED AT FLAPS 30 UPON CLEARING RUNWAY SAW FLAP GAUGE SHOWING FLAPS RETRACTING ON THEIR OWN TO THE HANDLE POSITION 5. FLAPS RETRACTING FULLY WITH HANDLE UP.  REMOVED AND REPLACED RT WING T/E FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPS CHECKS NORMAL.
